Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11

Thread: depression

  1. #1
    Static_masta's Avatar
    Static_masta is offline Junior Member
    Join Date
    Jul 2004
    Posts
    91

    depression

    ive been on my first cycle for just over three weeks of 40mg dbol ed/125mg sust eod /300 deca weekly. since about the end of the first week ive been feeling really down and self conscious (even self conscious around my wife which is just plain nasty) and i havnt really been happy since. im gonna ride it out coz theres no point in going back now, but i am just wondering if this has happend to many others and whether it could continue after the juice has stopped?

  2. #2
    Tushe's Avatar
    Tushe is offline Associate Member
    Join Date
    Jun 2004
    Location
    Cardiff
    Posts
    186
    Hasn't happened to me, and don't know if it'll continue after the cycle, but try talking some ST. John's Wart

  3. #3
    PT's Avatar
    PT
    PT is offline DUNAMIS ~ AR-Elite Hall of Famer~
    Join Date
    May 2003
    Location
    United States
    Posts
    12,157
    im always the opposite of depressed,if thats possible, when on a cycle. but if doing a cycle made me depressed and brought me down then i would quite in a second.

  4. #4
    MotoLifter's Avatar
    MotoLifter is offline Senior Member
    Join Date
    Jan 2004
    Location
    ZooYork
    Posts
    1,322
    I have never been depressed during cycle, usually the opposite like pietro said. But I have been depressed after the cycle is over. Usually just hormone imbalances. But address it before it becomes a really big problem.

  5. #5
    Quake is offline Member
    Join Date
    Jun 2004
    Location
    At the gym
    Posts
    623
    Depression whilst on cycle is a new one on me. Does it come from an overactive self-conscious? Are you being critical of yourself and actions, or the actions of others around you? You might be suffering a little paranoia which is bringing you down. Try taking some herbal relaxants before going to bed, if you can get some daily ones try those too. Your mind is likely to be more active whilst on cycle, this is why I suggest relaxants just to slow it down a bit. If this sounds right, give it a go.

  6. #6
    UrbanDawg's Avatar
    UrbanDawg is offline Banned
    Join Date
    Mar 2004
    Location
    cozy little Ghetto in PA
    Posts
    912
    it takes a few weeks for the other esters to kick in. The ony ester that has fully kicked in your dose is the propr part which is only about 60mg i think.

    You are injecting EOD? Id dump the sust and shoot prop, at least 75ED. That will get you into the zone in a few days.

  7. #7
    smhart75's Avatar
    smhart75 is offline Associate Member
    Join Date
    Dec 2003
    Location
    h-town
    Posts
    160
    I did not really get depressed..just tired, when I was takin abombs..but I think that is a side effect.

  8. #8
    MrDezel is offline Banned
    Join Date
    May 2003
    Location
    lookin for a new home
    Posts
    638
    I got a little depressed at certain points in my current cycle, but it has gotten a lot better with all things aside (personal life hasn't been the best lately so that may have played a BIG role in my depression).

  9. #9
    Static_masta's Avatar
    Static_masta is offline Junior Member
    Join Date
    Jul 2004
    Posts
    91
    yea i had a couple of ****ty things happen recently, you think it might get better when the long acting tests kick in?

  10. #10
    jrmyjjhnsn is offline New Member
    Join Date
    Aug 2004
    Posts
    25
    i got really depressed after a cycle and started taking welbutron and after a week or two i started feeling better, not sure what to tell you during the cycle

  11. #11
    falker's Avatar
    falker is offline Associate Member
    Join Date
    Apr 2004
    Location
    Ontario,Canada
    Posts
    343
    Quote Originally Posted by Static_masta
    ive been on my first cycle for just over three weeks of 40mg dbol ed/125mg sust eod /300 deca weekly. since about the end of the first week ive been feeling really down and self conscious (even self conscious around my wife which is just plain nasty) and i havnt really been happy since. im gonna ride it out coz theres no point in going back now, but i am just wondering if this has happend to many others and whether it could continue after the juice has stopped?
    I was doing the stack you mentioned and felt the same thing at the same time every day so I started taking the dbol twice a day and my blood levels quickly regulated and I felt better. I don't know if it would help for you but it did for me.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •